# SDR 98ZZZX4688

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6656D
- Make and model: Beech C90
- Aircraft serial: LJ879
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Part number: 50810094
- Condition: Damaged
- Location: Rt Mlg Door
- Part time: 5,208 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION IT WAS NOTED THE RT MLG DOORS DID NOT CLOSE.  UPON FURTHER INVESTIGATION, FOUND THE GEAR DOOR ROLLER ASSEMBLY HAD BEEN BROKEN OFF CAUSING THE GEAR DOORS TO STAY OPEN.  REPLACED PART AND HAD NO FURTHER PROBLEMS.  SUBMITTER SUGGESTED CLOSER INSPECTION OF ROLLER ASSEMBLY.
